Asymptotic behavior of eigenfunctions in Schrödinger's equation for many particles
Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 795-798
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_4_a1,
author = {F. A. Berezin},
title = {Asymptotic behavior of eigenfunctions in {Schr\"odinger's} equation for many particles},
journal = {Doklady Akademii Nauk},
pages = {795--798},
year = {1965},
volume = {163},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a1/}
}
F. A. Berezin. Asymptotic behavior of eigenfunctions in Schrödinger's equation for many particles. Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 795-798. http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a1/